# SDR YENA2024011800073

- Difficulty date: January 16, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 1,879 hours, 336 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,879 hours, 336 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS)  ' ENG 1 IGNITION A INOP; REMOVED AND REPLACED IGN A IGNITER PLUG IAW 74-21-01 PERFORMED OPS TEST OF IGN SYS IAW AMM 74-00-00. OPS CHECK GOOD.'
